Advertisement

algebra universalis

, Volume 48, Issue 4, pp 413–426 | Cite as

Self-dual lattice identities

  • David Kelly
  • R. Padmanabhan
Regular article
  • 42 Downloads

Abstract.

Given a finitely based self-dual variety of lattices, is it definable, modulo lattice theory, by a single self-dual lattice identity? There are infinitely many examples with “yes” as the answer and infinitely many with “no.”.

2000 Mathematics Subject Classification: 06B20, 06C05.¶Key words and phrases: Identity, lattice, p-modular, partly modular, self-dual. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel, 2002

Authors and Affiliations

  • David Kelly
    • 1
  • R. Padmanabhan
    • 2
  1. 1.Department of Mathematics, University of Manitoba, Winnipeg, Manitoba, Canada R3T 2N2CA
  2. 2.Department of Mathematics, University of Manitoba, Winnipeg, Manitoba, Canada R3T 2N2CA

Personalised recommendations